MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PLATE, CURVED, 10 HOLE, UPPERFACE; IMPLANT

STRYKER LEIBINGER FREIBURG PLATE, CURVED, 10 HOLE, UPPERFACE; IMPLANT
Model Number 55-06250
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that the patient had implants placed a year ago and was experiencing pain.Patient requested for the devices to be removed.Surgeon performed a second surgery to remove the devices and surgeon noted there were no issues with the devices.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Update: h6 corrected data: it has been confirmed by a medical expert that the stryker device did not cause and/or contribute to the event as described; therefore, the mdr record that was filed, is not valid.Please see communication attached in the communication log.H3 other text : not available.

Brand Name
PLATE, CURVED, 10 HOLE, UPPERFACE
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key16771383
Report Number0008010177-2023-00022
Device Sequence Number20429793
Product Code JEY
UDI-Device Identifier04546540365828
UDI-Public04546540365828
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K022185
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number55-06250
Device Catalogue Number55-06250
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/20/2023
Supplement Date Received by Manufacturer03/20/2023
Initial Report FDA Received Date04/19/2023
Supplement Report FDA Received Date06/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown